# SDR ASOA2013050903486

- Difficulty date: April 11, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 35,760 hours, 31,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, FLOOR SUPPORT ANGLE AT RBL 27 IS CRACKED.  REMOVED CLIP PN 601R31171-9 IAW SRM 51-42-21 AT FS 484 RBL 27.   LOCATED AND DRILLED NEW SERVICEABLE CLIP PN 601R31171-9 IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE CLIP IAW SRM 51-42-21.
